# SDR C2XA05BT076

- Difficulty date: October 29, 2005
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 13,801 hours, 10,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE AND ROUTINE CHECK, MAINTENANCE CLEARED MEL CONTROL 061756, CENTER PORTION OF NR 6 FLOOR EMERGENCY PROXIMITY LIGHT STRIP WILL NOT ILLUMINATE.  AIRCRAFT RELEASED IAW MEL 33-50-00/2 CATEGORY -C- CONTROL 061756.  REMOVED AND REPLACED NR 6 FLOOR PROXIMITY EMERGENCY LIGHT STRIP BETWEEN SEATS 12A AND 15A IAW EMB145 AMM 33-50-12, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
